Research Repository

Observer-based finite-time stabilization for extended Markov jump systems

Luan, Xiaoli, Liu, Fei and Shi, Peng (2011) Observer-based finite-time stabilization for extended Markov jump systems. Asian Journal of Control, 13 (6). pp. 925-935. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.


In this paper, we study the problem of observer-based finite-time stabilization for a class of extended Markov jump systems with norm-bounded uncertainties and external disturbances. The stochastic character under consideration is governed by a finite-state Markov process, but with only partial information on the transition jump rates. Based on the finite-time stability analysis, sufficient conditions for the existence of the observer-based controller are derived via a linear matrix inequality approach such that the closed-loop system trajectory stays within a prescribed bound in a fixed time interval. When these conditions are satisfied, the designed observer-based controller gain matrices can be obtained by solving a convex optimization problem. Simulation results demonstrate the effectiveness of the approaches proposed in this paper.

Item Type: Article
Uncontrolled Keywords: ResPubID24890, Markov jump systems, MJS, finite-time stabilization, FTS, observer, transition probabilities, Euclidean space
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 07 Dec 2012 05:24
Last Modified: 11 Aug 2020 03:26
ePrint Statistics: View download statistics for this item
Citations in Scopus: 12 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar